# SDR SWAA2022072720736

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A85408
- Condition: Corroded
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT ENTRY DOOR MOP SEAL AT LBL 48 BS 967+13; 967+17-987+8; BS 987+10. / [01] REMOVED ON PASSENGER CABIN MOP SEAL AT RBL 53 BS 947+5-987+7 W.L 208.1 P/N 147A8540-8;AREA OT=0.080;RT=0.068 ;L=43.200'W=1.200'' ;X=0.012;FOUND TO BE OUT LIMITS I.A.W SRM 53-70-15-1A-1FOR ALLOWABLE DAMAGE AND SRM 53-70-15-0I-1 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C .  TOOL USED ID ATS1671; S/N:65093024; DATE: 01/2023;[02] REMOVED ON PASSENGER CABIN MOP SEAL AT LBL 48 BS 967+13; 967+17-987+8; BS 987+10 W.L 208.1 P/N 147A8540-8;AREA OT=0.080;RT=0.068 ;L=43.200'W=1.200'' ;X=0.012;FOUND TO BE OUT LIMITS I.A.W SRM 53-70-15-1A-1FOR ALLOWABLE DAMAGE AND SRM 53-70-15-0I-1 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C . TOOL USED ID ATS1671; S/N:65093024; DATE: 01/2023;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2;[04] CORRECTION P/N 147A8540-7;[05] VERIFIED CORRECTIVE ACTION #4;[06] RECIVED NEW MOP SEAL ITEM 147A8540-7 LOT1472017-1 LOCATED AND DRILLED NEW MOP SEAL ATLBL 48 BS 897 TO 1016 WL 208.1 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 147A8540 OK TO INTALL.-;[07] VERIFIED CORRECTIVE ACTION STEP 6. VERIFIED OK TO INSTALL.;[08] INSTALLED NEW MOP SEAL AT LBL 48 BS 897 TO 1016 WL 208.1 . IAW 773-700 SRM 51-40-02-0G-0; DWG 147A8501.- .;[09] VERIFIED MOPSILL REPLACEMENT INSTALLATION AND CORRECTIVE ACTION 8;[10] VERIFIED MEASUREMENT SECTION;[11] VERIFIED JOB COMPLETE
